# SDR 2005FA0001627

- Difficulty date: December 6, 2005
- Submitted: December 28, 2005
- Operation: General aviation
- Aircraft: N2251W
- Make and model: Bell 47G-5
- Aircraft serial: 7965
- Engine: Allsn 250B*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Link
- Part number: 474502524
- Condition: Cracked
- Location: Unknown
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION REVEALED TRANSVERSE BETWEEN HOLES.  INSPECTION METHOD:  FLOURESCENT PENETRANT.  (K)
